MathSciNet Relay Station
MathSciNet bibliographic data
MR1741977 62F15 (62H15)
Giudici, Paolo; Green, Peter J. Decomposable graphical Gaussian model determination. Biometrika 86 (1999), no. 4, 785–801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement